Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


A Drug Holiday
Oct 31, 2012

5 months ago, I took a break from taking all of my HIV medicines. I am on Reyataz, Norvir and Epizcom. During this time my T Cells remained constant around 814, however my viral load went from undetectable to 10,000. My doctor did a genotype and I have 4 slight mutations, but show no resistance to medications. I recently started my HIV meds again, and I'm having some rough side effects. Weakness, Depression, Headaches, Stomach Problems, Extreme Fatigue and lack of concentration. I am also on high doses of Prozac, Celexa and Klonapin due to the fact that I suffer from PTSD and severe depression. (I tried to commit suicide on 6/4/2012). Would starting the drugs again be causing a lot of the symptoms I am feeling??? Thanks for your help, Dave

Response from Dr. Henry

Your HIV drugs could be contributing to your symptoms and/or interacting with your psych meds in such a way to cause some symptoms. If you have no significant mutations you might consider an alternative HIV regimen that might have less side effects and drug interaction potential (ie raltegravir based regimen). KH



Previous
Managing On-going Peripheral Neuropathy with Truvada
Next
PEP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement